# SDR 98ZZZX1961

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT 31J, FOUND FRAME 460 BETWEEN STR 5R AND STR 6R WITH 12 HOLES DRILLED INTO FRAME.  INSTALLED DOUBLER REPAIR ON FRAME.  ACFT TT:  56,458 HOURS.  ACFT TC:  23,698.
